MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-24-108
Medical Device Problem Codes Device-Device Incompatibility (2919); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Not Applicable (3189)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pcf sigma comp was on insertion of the poly it would not seat due to soft tissue impairment.After several attempts, surgeon requested a new poly be opened.He states the tabs at the front of the poly are weaker in the xlk and stronger in the previous material.10 minutes delay.No ae reported.Action taken: new tibial insert openend and put into patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Added: b5.
 
Event or Problem Description
It was reported that it was xlk sigma poly for insert.He used to use the marathon sigma poly insert.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the product was returned for examination and was forwarded on to our design team for investigation.The product received showed no sign of damage on review.The tabs at the anterior portion on the insert are not bent or fractured.The reported condition could not be confirmed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB XLK INS 4 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9628729
Report Number1818910-2020-02866
Device Sequence Number401047
Product Code JWH
UDI-Device Identifier10603295064480
UDI-Public10603295064480
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-24-108
Device Catalogue Number158124108
Device Lot Number8840390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/27/2020
02/24/2020
03/12/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date01/30/2020
03/12/2020
03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR